# SDR SWAA2022042088616

- Difficulty date: March 28, 2022
- Submitted: April 20, 2022
- Operation: Air carrier
- Aircraft: N472WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33831
- Aircraft time: 58,559 hours, 34,804 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR FWD LOWER STUB BEAM O/B ANGLE CRACKED BS294.5 RBL 58 WL 210 FWD SERVICE DOOR FWD LOWER STUB BEAM CRACKED BS294.5 RBL 58 WL 210 / [01] REMOVED FWD SERVICE DOOR FWD LOWER STUB BEAM O/B ANGLE FROM BS 294.5; RBL-58; WL- 210 IAW SRM 51-40-02-0G-0;[02] LOCATED AND DRILLED NEW FWD SERVICE DOOR FWD LOWER STUB BEAM O/B ANGLE FROM BS 294.5; RBL-58; WL- 210 IAW SRM 51-40-05 OK TO INSTALL;[03] VERIFIED LOCATED AND DRILLED NEW FWD SERVICE DOOR FWD LOWER STUB BEAM O/B ANGLE FROM BS 294.5; RBL-58; WL- 210 IAW SRM 51-40-05. VERIFIED OK TO INSTALL.;[04] INSTALLED THE NEW FWD SERVICE DOOR FWD LOWER STUB BEAM O/B ANGLE AT BS 294.5; RBL-58; WL- 210 IAW SRM 51-40-02 AND DWG # 141A8310;[05] VERIFIED CORRECTIVE ACTION #4;[06] DRAWING 141A8310 IS REV B (INDICATED AT THE BOTTOM OF PAGE 1 ON ID SHEET 0025);[07] VERIFIED CORRECTIVE ACTION 6; UPDATE IS FOR CORRECTIVE ACTION 4 DRAWING REVISION UPDATE.
